Alert archive / Georgia / Special Weather Statements in 2011
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 9, 2011, 5:42 PM EDT for Wilkinson County, Georgia. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 9, 2011, 5:42 PM EDT (21:42 UTC)
- Expired
- Jul 9, 2011, 6:15 PM EDT
- In force
- 33 min
- Issued by
- NWS Atlanta, GA
County Wilkinson County, GA
The radar
The Robins AFB radar (KJGX), 30 km from the middle of the area, began a volume at 21:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.7 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1773 J/kg
- Mixed-layer CIN
- -46 J/kg
- Mixed-layer LCL
- 847 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- -14 m²/s²
- 0-3 km storm-relative helicity
- -68 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
825
WWUS82 KFFC 092142
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
542 PM EDT SAT JUL 9 2011
GAZ072-073-083-084-092215-
542 PM EDT SAT JUL 9 2011
...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE CLOUD-TO-GROUND
LIGHTNING IN NORTHERN TWIGGS...SOUTHERN JONES...NORTHERN WILKINSON
AND SOUTHERN BALDWIN COUNTIES UNTIL 615 PM EDT...
AT 538 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ARKWRIGHT...TO JUST SOUTH OF CLINTON...TO
GORDON...TO MCINTYRE...MOVING SOUTHEAST AT 5 MPH.
EXCESSIVE CLOUD-TO-GROUND LIGHTNING IS OCCURRING WITH THESE
THUNDERSTORMS. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES
NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RESIDENTS IN THE AREA SHOULD
REMAIN INDOORS AND AWAY FROM ELECTRICAL APPLIANCES...DOORS...AND
WINDOWS UNTIL THE STORMS HAVE PASSED. LAND-LINE TELEPHONES SHOULD
ONLY BE USED IN AN EMERGENCY.
IN ADDITION...WIND GUSTS OF 40 TO 45 MPH WILL BE POSSIBLE WITH THESE
THUNDERSTORMS. THESE WINDS MAY BLOW DOWN SMALL OR WEAK TREES AND
IMPACT A FEW POWER LINES. LOOSE AND LIGHT WEIGHT OBJECTS MAY BE
BLOWN ABOUT.
&&
LAT...LON 3301 8305 3270 8330 3280 8351 3282 8349
3288 8357 3287 8358 3289 8360 3289 8365
3290 8367 3292 8370 3296 8370 3298 8372
3301 8372
TIME...MOT...LOC 2141Z 295DEG 6KT 3294 8359
$$
19What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 9, 3:45 PM EDT, 1 hour 57 minutes earlier.
Area forecast discussion, Jul 9, 3:45 PM EDT, 1 hour 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 345 PM EDT SAT JUL 9 2011 .SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/... WEAK BOUNDARY DRAPED ACROSS THE NORTHERN HALF OF THE STATE. GENERALLY EXPECT CONVECTION THIS AFTERNOON AND EVENING TO BE FOCUSED ALONG AND SOUTH OF THIS BOUNDARY AS HAS ALREADY BEEN THE CASE TOADY. EXPECT STORMS TO STAY BELOW SEVERE CRITERIA. TROUGH CONTINUES TO PULL OFF THE EAST COAST WHILE AN UPPER LEVEL RIDGE BUILDS ACROSS THE SOUTHEAST AND BECOMES CENTERED OVER WESTERN TENNESSEE ON SUNDAY. AS THIS RIDGE BUILDS IN TONIGHT THOUGH THERE REMAINS A WEAKNESS IN IT ALOFT ACROSS CENTRAL GEORGIA. THIS WEAKNESS SHIFTS SOUTHWARD TO SOUTH GEORGIA ON SUNDAY. WITH THIS UPPER RIDGE...IT WILL HELP TO LIMIT THE PRECIP CHANCES ACROSS NORTH GEORGIA AND WITH THE WEAKNESS ACROSS CENTRAL TO SOUTH GEORGIA...IT APPEARS THESE TWO AREAS WILL HAVE THE BEST CHANCE OF PRECIP. BESIDES THE THUNDERSTORMS...THE HEAT WILL BE THE BIG STORY FOR THE REMAINDER OF THE SHORT TERM. ALTHOUGH SOME AREAS ACROSS CENTRAL GEORGIA MAY SEE 105 HEAT INDICES ON SUNDAY IT DOES NOT CORRESPOND WELL WITH THE AREAS OF 75 DEGREES OR GREATER MIN TEMPS SO I THINK WE ARE JUST BELOW HEAT ADVISORY CRITERIA...BUT THE MIDNIGHT SHIFT WILL RE-EVALUATE THIS. LOOKS LIKE A BETTER CHANCE OF MEETING THE CRITERIA FOR MONDAY. MIN TEMPS ARE BASICALLY A MAV/MET BLEND. .LONG TERM /TUESDAY THROUGH SATURDAY/... UPPER RIDGE REMAINS IN PLACE AT THE BEGINNING OF THE LONG TERM. FRONT PROGGED TO MOVE INTO NORTH GEORGIA TUESDAY AND INTO CENTRAL GEORGIA BY WEDNESDAY. 12Z MODELS RUNS ABOUT A DAY FASTER WITH BRINGING THIS FRONT IN COMPARED TO LAST NIGHT BUT GFS/ECMWF ARE SLOW WITH PUSHING THE FRONT THROUGH THE CWA. THIS SYSTEM ALONG WITH DAYTIME HEATING WILL CONTINUE THE CHANCE OF SHOWERS AND THUNDERSTORMS THROUGH THE LONG TERM. THE HEAT WILL CONTINUE TO ALSO BE A STORY IN THE LONG TERM. WITH UPPER RIDGE IN PLACE AND 850MB TEMPS AROUND 22C...MAY HIT 100F AT SOME LOCATIONS ON TUESDAY AND WEDNESDAY. WILL SEE TEMPS COOL DOWN SLIGHTLY AT THE END OF THE WEEK WITH MAX TEMPS AROUND 90. && .AVIATION... 18Z UPDATE... GENERAL VFR CONDITIONS ARE EXPECTED TO PREVAIL ACROSS THE FORECAST AREA THROUGH AROUND 06Z OUTSIDE OF CONVECTION. SCATTERED MVFR VISIBILITIES WILL DEVELOP BETWEEN 06Z AND 14Z. SCATTERED CONVECTION WILL CONTINUE THROUGH AROUND 02Z TO 06Z. WITH THE SCATTERED AND DISORGANIZED NATURE OF THE CONVECTION...I WILL BE CARRYING CB IN THE CLOUD GROUP AT EACH TAF SITE AND AMENDING TO INCLUDE TEMPO FOR THUNDER AS NEEDED. WINDS WILL REMAIN GENERALLY WEST AT MOST LOCATIONS THROUGH THE FORECAST PERIOD...ALTHOUGH MODELS ARE SWAPPING AROUND TO EAST AT KAHN AFTER 08Z. PREVAILING WIND SPEEDS WILL BE LESS THAN 10KTS OUTSIDE OF CONVECTION THROUGH THE PERIOD. //ATL CONFIDENCE...18Z UPDATE... MEDIUM. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 73 94 72 97 / 30 30 20 20 ATLANTA 75 93 75 95 / 20 30 20 20 BLAIRSVILLE 69 88 69 88 / 20 30 20 20 CARTERSVILLE 72 95 71 96 / 20 30 20 20 COLUMBUS 75 97 75 96 / 30 30 20 20 GAINESVILLE 73 92 74 94 / 30 30 20 20 MACON 74 94 74 97 / 30 30 20 20 ROME 74 95 72 96 / 20 20 20 20 PEACHTREE CITY 73 94 72 94 / 20 30 20 20 VIDALIA 73 93 75 94 / 40 30 30 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 11
Hazardous weather outlook, Jul 9, 6:21 AM EDT, 11 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 621 AM EDT SAT JUL 9 2011 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-101030- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 621 AM EDT SAT JUL 9 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... SCATTERED TO NUMEROUS THUNDERSTORMS EXPECTED ACROSS PORTIONS OF NORTH AND CENTRAL GEORGIA. .SYNOPSIS... A WEAK SURFACE BOUNDARY STRETCHED FROM THE CAROLINAS INTO NORTHERN GEORGIA AND ALABAMA WILL CONTINUE TO SLOWLY DRIFT SOUTH. A MOIST...UNSTABLE AIRMASS WILL REMAIN IN PLACE THROUGH THE DAY. .PRIMARY HAZARDS... THE PRIMARY HAZARDS ASSOCIATED WITH ANY THUNDERSTORM THAT DEVELOPS WILL BE CLOUD-TO-GROUND LIGHTNING...GUSTY WINDS...AND SMALL HAIL. THE MOST NUMEROUS THUNDERSTORMS WILL BE GENERALLY SOUTH AND EAST OF A LINE FROM AMERICUS TO LOUISVILLE. HOWEVER...THUNDERSTORMS WILL BE POSSIBLE ACROSS ALL OF NORTH AND CENTRAL GEORGIA...MAINLY THIS AFTERNOON AND EVENING. .DISCUSSION... MODERATE INSTABILITY REMAINS IN PLACE...WITH AFTERNOON CAPES EXPECTED TO INCREASE TO BETWEEN 1500 TO 2500. SHOWERS AND THUNDERSTORMS THAT DEVELOPED THIS MORNING ALONG THE SURFACE BOUNDARY ACROSS NORTH GEORGIA WILL HELP TO STABILIZE THE ATMOSPHERE EARLY IN THE DAY...BUT WILL ALSO SERVE TO ENHANCE THE BOUNDARY AS IT DRIFTS SOUTH. WHILE SOME STRONG THUNDERSTORMS ARE EXPECTED...MOST STORMS ARE EXPECTED TO REMAIN BELOW SEVERE LIMITS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE OF THUNDERSTORMS EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Jul 9, 4:58 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
458 PM EDT SAT JUL 9 2011
GAZ069-071-081-082-092145-
458 PM EDT SAT JUL 9 2011
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN SOUTHERN
MONROE...SOUTHEASTERN UPSON...BIBB AND CRAWFORD COUNTIES UNTIL 545
PM EDT...
AT 455 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS 6 MILES EAST OF RUSSELLVILLE TO
SALEM...MOVING EAST AT 20 MPH.
WIND GUSTS OF 40 TO 45 MPH CAN BE EXPECTED WITH THESE THUNDERSTORMS.
THESE WINDS MAY BLOW DOWN SMALL OR WEAK TREES AND IMPACT A FEW POWER
LINES. LOOSE AND LIGHT WEIGHT OBJECTS MAY BE BLOWN ABOUT.
IN ADDITION...FREQUENT CLOUD-TO-GROUND LIGHTNING IS OCCURRING WITH
THESE THUNDERSTORMS. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF
NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RESIDENTS IN THE AREA
SHOULD REMAIN INDOORS AND AWAY FROM ELECTRICAL
APPLIANCES...DOORS...AND WINDOWS UNTIL THE STORMS HAVE PASSED.
LAND-LINE TELEPHONES SHOULD ONLY BE USED IN AN EMERGENCY.
&&
LAT...LON 3266 8410 3268 8410 3267 8413 3268 8420
3274 8424 3273 8425 3276 8434 3282 8415
3299 8391 3296 8371 3292 8370 3289 8364
3275 8376 3261 8393
TIME...MOT...LOC 2057Z 287DEG 17KT 3291 8388 3279 8403
3274 8420
19Special weather statement, Jul 9, 5:03 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
503 PM EDT SAT JUL 9 2011
GAZ066-092130-
503 PM EDT SAT JUL 9 2011
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN TROUP
COUNTY UNTIL 530 PM EDT...
AT 500 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS OVER WEST POINT LAKE...MOVING EAST AT 15 MPH.
FREQUENT CLOUD-TO-GROUND LIGHTNING IS OCCURRING WITH THESE
THUNDERSTORMS. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES
NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RESIDENTS IN THE AREA SHOULD
REMAIN INDOORS AND AWAY FROM ELECTRICAL APPLIANCES...DOORS...AND
WINDOWS UNTIL THE STORMS HAVE PASSED. LAND-LINE TELEPHONES SHOULD
ONLY BE USED IN AN EMERGENCY.
BOATERS ON WEST POINT LAKE SHOULD SEEK SHELTER OFF THE LAKE
IMMEDIATELY...NOT UNDER TREES...BUT PREFERABLY IN A BUILDING OR
ENCLOSED SHELTER. YOU DO NOT WANT TO BE CAUGHT ON THE OPEN WATERS OF
THE LAKE DURING A THUNDERSTORM.
&&
LAT...LON 3312 8517 3306 8487 3293 8486 3287 8487
3287 8501 3294 8520 3300 8522
TIME...MOT...LOC 2101Z 288DEG 14KT 3301 8510
19Local storm report, Jul 9, 5:14 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
514 PM EDT SAT JUL 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0453 PM TSTM WND DMG WSW ETHRIDGE 33.16N 83.45W
07/09/2011 JONES GA 911 CALL CENTER
ONE TREE DOWN ON A POWERLINE ON EATONTON HIGHWAY.
&&
JLFSpecial weather statement, Jul 9, 5:25 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
525 PM EDT SAT JUL 9 2011
GAZ044-052-053-092215-
525 PM EDT SAT JUL 9 2011
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS AND FREQUENT
CLOUD-TO-GROUND LIGHTNING IN COWETA...HEARD AND SOUTH FULTON
COUNTIES UNTIL 615 PM EDT...
AT 519 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS FROM PALMETTO...TO SARGENT...TO
WARESVILLE...MOVING SOUTH AT 15 MPH.
FREQUENT CLOUD-TO-GROUND LIGHTNING IS OCCURRING WITH THESE
THUNDERSTORMS. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES
NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RESIDENTS IN THE AREA SHOULD
REMAIN INDOORS AND AWAY FROM ELECTRICAL APPLIANCES...DOORS...AND
WINDOWS UNTIL THE STORMS HAVE PASSED. LAND-LINE TELEPHONES SHOULD
ONLY BE USED IN AN EMERGENCY.
&&
LAT...LON 3330 8527 3343 8479 3366 8468 3369 8463
3356 8446 3352 8459 3348 8463 3340 8461
3334 8455 3322 8461 3322 8484 3319 8486
3322 8487 3322 8495 3317 8508 3319 8510
3316 8513 3313 8525
TIME...MOT...LOC 2123Z 345DEG 13KT 3353 8467 3334 8476
3322 8517
19Special weather statement, Jul 9, 5:25 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
525 PM EDT SAT JUL 9 2011
GAZ074-084-085-092200-
525 PM EDT SAT JUL 9 2011
...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN
WASHINGTON...JOHNSON AND WILKINSON COUNTIES UNTIL 600 PM EDT...
AT 519 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER IRWINTON...MOVING SOUTHEAST AT 15 MPH.
WIND GUSTS OF 40 MPH AND EXCESSIVE LIGHTNING ARE LIKELY AS THIS
STORM MOVES ACROSS WASHINGTON...JOHNSON AND WILKINSON COUNTIES
THROUGH 600 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
MCINTYRE...TOOMSBORO...IRWINTON...OCONEE......WRIGHTSVILLE AND
HARRISON.
&&
LAT...LON 3267 8279 3269 8280 3272 8286 3271 8295
3266 8307 3277 8326 3297 8310 3295 8307
3297 8307 3297 8305 3278 8258
TIME...MOT...LOC 2125Z 299DEG 14KT 3280 8311Special weather statement, Jul 9, 5:42 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
542 PM EDT SAT JUL 9 2011
GAZ072-073-083-084-092215-
542 PM EDT SAT JUL 9 2011
...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE CLOUD-TO-GROUND
LIGHTNING IN NORTHERN TWIGGS...SOUTHERN JONES...NORTHERN WILKINSON
AND SOUTHERN BALDWIN COUNTIES UNTIL 615 PM EDT...
AT 538 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ARKWRIGHT...TO JUST SOUTH OF CLINTON...TO
GORDON...TO MCINTYRE...MOVING SOUTHEAST AT 5 MPH.
EXCESSIVE CLOUD-TO-GROUND LIGHTNING IS OCCURRING WITH THESE
THUNDERSTORMS. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES
NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RESIDENTS IN THE AREA SHOULD
REMAIN INDOORS AND AWAY FROM ELECTRICAL APPLIANCES...DOORS...AND
WINDOWS UNTIL THE STORMS HAVE PASSED. LAND-LINE TELEPHONES SHOULD
ONLY BE USED IN AN EMERGENCY.
IN ADDITION...WIND GUSTS OF 40 TO 45 MPH WILL BE POSSIBLE WITH THESE
THUNDERSTORMS. THESE WINDS MAY BLOW DOWN SMALL OR WEAK TREES AND
IMPACT A FEW POWER LINES. LOOSE AND LIGHT WEIGHT OBJECTS MAY BE
BLOWN ABOUT.
&&
LAT...LON 3301 8305 3270 8330 3280 8351 3282 8349
3288 8357 3287 8358 3289 8360 3289 8365
3290 8367 3292 8370 3296 8370 3298 8372
3301 8372
TIME...MOT...LOC 2141Z 295DEG 6KT 3294 8359
19The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 8:13 PM EDT | Special Weather Statement | FFC | Jasper | 32 min |
| Jul 8, 8:21 PM EDT | Special Weather Statement | FFC | Putnam | 39 min |
| Jul 8, 8:24 PM EDT | Special Weather Statement | FFC | Douglas | 51 min |
| Jul 8, 8:27 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Morgan, Putnam | 38 min |
| Jul 8, 8:50 PM EDT | Special Weather Statement | FFC | Fulton | 25 min |
| Jul 8, 9:17 PM EDT | Special Weather Statement | FFC | Greene, Hancock | 28 min |
| Jul 9, 4:15 AM EDT | Special Weather Statement | FFC | Pickens | 30 min |
| Jul 9, 1:11 PM EDT | Special Weather Statement | FFC | Clayton | 49 min |
| Jul 9, 2:50 PM EDT | Special Weather Statement | FFC | Jefferson | 25 min |
| Jul 9, 3:51 PM EDT | Special Weather Statement | FFC | Baldwin | 39 min |
| Jul 9, 3:53 PM EDT | Special Weather Statement | FFC | Pulaski | 52 min |
| Jul 9, 4:35 PM EDT | Special Weather Statement | FFC | Jones | 25 min |
| Jul 9, 4:40 PM EDT | Special Weather Statement | FFC | Upson | 35 min |
| Jul 9, 4:47 PM EDT | Special Weather Statement | FFC | Washington | 28 min |
| Jul 9, 4:54 PM EDT | Severe Thunderstorm Warning | FFC | Jones | 36 min |
| Jul 9, 4:58 PM EDT | Special Weather Statement | FFC | Crawford | 47 min |
| Jul 9, 5:03 PM EDT | Special Weather Statement | FFC | Troup | 27 min |
| Jul 9, 5:19 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford | 41 min |
| Jul 9, 5:25 PM EDT | Special Weather Statement | FFC | Wilkinson | 35 min |
| Jul 9, 5:50 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette | 40 min |
| Jul 9, 5:58 PM EDT | Special Weather Statement | FFC | Johnson | 32 min |
| Jul 9, 6:18 PM EDT | Special Weather Statement | FFC | Wilkinson | 42 min |
| Jul 9, 6:25 PM EDT | Special Weather Statement | FFC | Meriwether, Pike, Spalding | 35 min |
| Jul 9, 6:37 PM EDT | Special Weather Statement | FFC | Treutlen | 38 min |
| Jul 9, 6:53 PM EDT | Special Weather Statement | FFC | Emanuel | 37 min |
| Jul 9, 7:15 PM EDT | Special Weather Statement | FFC | White | 45 min |
| Jul 9, 7:36 PM EDT | Special Weather Statement | FFC | Harris | 24 min |
Nearby
Special Weather Statements in Georgia, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.